# SDR IPXA2022062983626

- Difficulty date: June 29, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: B5327082000100
- Part serial: NA
- Condition: Delaminated
- Location: 262 Ah
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:A300MDCC FLOOR PNL# 262 AH DELAMINATED.REPAIR IAW SREO A300-5320-42722-F.
